MathSciNet Relay Station
MathSciNet bibliographic data
MR1932812 (2003h:65143) 65N06 (65N12 65N50)
Dosiyev, A. A. A fourth order accurate composite grids method for solving Laplace's boundary value problems with singularities. Zh. Vychisl. Mat. Mat. Fiz. 42 (2002), no. 6, 867--884; translation in Comput. Math. Math. Phys. 42 (2002), no. 6, 832–849
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement